Journal of Mathematical Sciences

, Volume 184, Issue 3, pp 316–330

Asymptotics of integrals connected with a generalized cantor ladder

Article

DOI: 10.1007/s10958-012-0870-8

Cite this article as:
Nazarov, A.I. & Rastegaev, N.V. J Math Sci (2012) 184: 316. doi:10.1007/s10958-012-0870-8
  • 28 Downloads

The Cantor ladder is naturally involved into various families of selfsimilar functions. Within the framework of such families, we study the asymptotic behavior of some integrals with parameter. Bibliography: 5 titles.

Copyright information

© Springer Science+Business Media, Inc. 2012

Authors and Affiliations

  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations